# SDR SWAA2021100509605

- Difficulty date: August 21, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SIDE STA 500D S-19R GUSSET BRACKET CRACK. ; / [01] REMOVED GUSSET BRACKET AT STA 500D STR 19R AS PER B737-700 SRM 51-10-02-0G-0.; [02] LOCATED AND DRILLED NEW BRACKET AS PER B737-700 SRM 51-40-05-0G-0.; [03] VERIFIED STEP #2; [04] VERIFIED STEP #1. OK TO ALODINE AND PRIME NEW HOLES; [05] APPLIED ALODINE AND PRIMER AS PER B737-700 SRM 51-20-01-0G-0.; [06] VERIFIED STEP 5; [07] OK TO INSTALL; [08] PARTIALLY INSTALLED GUSSET AS PER B737-700 SRM 51-40-02-0G-0. 80 HR. SEALANT MIX TIME: 14:00; 8/30/21.; [09] COMPLETED INSTALLATION OF GUSSET AS PER B737-700 SRM 51-40-02-0G-0.; [10] REPLACED GUSSET AT FWD CARGO R/H SIDE STA 500D S-19R AS PER B737-700 SRM 51-40-02-0G-0.; [11] COMPLETION TIME: 8:30; 8/31/21.; [12] VERIFIED GUSSET INSTALLATION AND SEALANT APPLICATION.
